Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the Peano curves associated with some conformal maps


Author: Gerald R. MacLane
Journal: Proc. Amer. Math. Soc. 6 (1955), 625-630
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072227-5
MathSciNet review: 0072227
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072227-5
Article copyright: © Copyright 1955 American Mathematical Society